Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2013, 6:40 PM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2013, 6:40 PM CDT (23:40 UTC)
- Expired
- Jul 5, 2013, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties McLean County, ND, Mountrail County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 56 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:57 PM CDT | TSTM WND GST 79 | Des Lacs, ND | REPORT RELAYED BY BROADCAST MEDIA |
| Jul 5, 7:10 PM CDT | TSTM WND GST 60 | Minot, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
624
WUUS53 KBIS 052340
SVRBIS
NDC055-061-101-060030-
/O.NEW.KBIS.SV.W.0086.130705T2340Z-130706T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM CDT FRI JUL 5 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
THIS INCLUDES THE CITY OF MINOT
SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA
NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 730 PM CDT
* AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOXHOLM TO PLAZA TO PARSHALL....AND MOVING SOUTHEAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAKOTI AND BURLINGTON AROUND 650 PM CDT.
MINOT AIR FORCE BASE AND RICE LAKE AROUND 655 PM CDT.
RAUB AROUND 700 PM CDT.
RYDER AROUND 705 PM CDT.
MINOT AROUND 710 PM CDT.
ROSEGLEN AROUND 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4838 10106 4837 10102 4803 10102 4802 10097
4785 10097 4785 10094 4783 10095 4753 10172
4777 10226 4778 10226 4786 10247 4811 10177
4846 10164 4846 10106
TIME...MOT...LOC 2339Z 297DEG 24KT 4843 10151 4807 10163
4793 10216
HAIL...<.75IN
WIND...60MPH
$$
MERRIMAN2 follow-up statements
877
WWUS53 KBIS 060001
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT FRI JUL 5 2013
NDC055-061-101-060030-
/O.CON.KBIS.SV.W.0086.000000T0000Z-130706T0030Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
701 PM CDT FRI JUL 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD...EXTREME
SOUTHEASTERN MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES UNTIL 730 PM
CDT...
AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURLINGTON TO RICE LAKE TO RAUB...MOVING SOUTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MINOT AND DOUGLAS AROUND 715 PM CDT.
ROSEGLEN AROUND 720 PM CDT.
SURREY AND WHITE SHIELD AROUND 725 PM CDT.
LOGAN AND EMMET AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4846 10106 4838 10106 4836 10102 4803 10102
4802 10097 4785 10097 4785 10094 4783 10095
4753 10172 4770 10209 4809 10176 4846 10164
TIME...MOT...LOC 0001Z 312DEG 24KT 4830 10138 4795 10150
4781 10203
HAIL...<.75IN
WIND...60MPH
$$
MERRIMAN506
WWUS53 KBIS 060011
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT FRI JUL 5 2013
NDC055-061-060021-
/O.CAN.KBIS.SV.W.0086.000000T0000Z-130706T0030Z/
MCLEAN ND-MOUNTRAIL ND-
711 PM CDT FRI JUL 5 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MOUNTRAIL
AND NORTH CENTRAL MCLEAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4846 10106 4838 10106 4836 10102 4803 10102
4802 10097 4785 10097 4785 10186 4796 10187
4809 10176 4846 10164
TIME...MOT...LOC 0011Z 312DEG 24KT 4832 10119 4797 10132
4781 10181
$$
NDC101-060030-
/O.CON.KBIS.SV.W.0086.000000T0000Z-130706T0030Z/
WARD ND-
711 PM CDT FRI JUL 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD COUNTY
UNTIL 730 PM CDT...
AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SURREY TO 9 MILES EAST OF RICE
LAKE TO ROSEGLEN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOGAN AND SURREY AROUND 720 PM CDT.
SAWYER AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4846 10106 4838 10106 4836 10102 4803 10102
4802 10097 4785 10097 4785 10186 4796 10187
4809 10176 4846 10164
TIME...MOT...LOC 0011Z 312DEG 24KT 4832 10119 4797 10132
4781 10181
HAIL...<.75IN
WIND...60MPH
$$
MERRIMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:52 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 5, 2:52 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 252 PM CDT FRI JUL 5 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 251 PM CDT FRI JUL 5 2013 THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM PERIOD IS THUNDERSTORM COVERAGE AND POTENTIAL FOR SOME SEVERE WEATHER. STRONG STORMS...A FEW LIKELY PRODUCING SOME SMALL HAIL...HAVE MOVED INTO FAR NORTHWEST NORTH DAKOTA ON THE NOSE OF A H5 SHORT WAVE AND IN THE VICINITY OF A SURFACE TROUGH. THIS AREA WILL LIKELY HAVE THE BIGGEST THREAT FOR ISOLATED SEVERE STORMS THROUGH THE EVENING HOURS...WITH THE BIGGEST THREATS LARGE HAIL AND A FEW GUSTS AROUND 60 MPH. WILL ALSO BE WATCHING FOR A POSSIBLE ISOLATED BRIEF TORNADO IN BACKED LOW LEVEL FLOW NEAR A BOUNDARY IN THE NORTHWEST. LATER TONIGHT...SEVERE POTENTIAL SHOULD WANE AS STORMS SPREAD EASTWARD INTO CENTRAL NORTH DAKOTA. THE SURFACE TROUGH WILL BECOME ESTABLISHED THROUGH THE HEART OF THE FORECAST AREA BY SATURDAY AFTERNOON. AREA SOUTH OF HIGHWAY 200 AND EAST OF THE MISSOURI RIVER HAVE BEEN OUTLOOKED IN THE SPC DAY 2 SLIGHT RISK. HIGHER INSTABILITY...PWAT AOA 1.5 INCHES...ALONG WITH DEEP LAYER SHEAR AROUND 40 KTS INDICATE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM CDT FRI JUL 5 2013 THE HIGHLIGHT OF THE EXTENDED FORECAST IS A CONTINUATION OF THE ACTIVE WEATHER PATTERN FROM THE SHORT TERM THROUGH TUESDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS...SOME POSSIBLY SEVERE. THE 12 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT ON QUASI-ZONAL FLOW ALOFT ACROSS THE NORTHERN PLAINS THROUGH TUESDAY...WITH A POTENTIAL RE-AMPLIFICATION OF THE INTERMOUNTAIN WEST RIDGE POSSIBLY PROPAPAGATING INTO THE NORTHERN PLAINS THURSDAY INTO FRIDAY. THIS SUPPORTS THE CONTINUED ACTIVE WEATHER PATTERN THROUGH TUESDAY. AT THIS TIME...MOST OF SUNDAY APPEARS TO BE DRY IN THE WAKE OF OVERNIGHT CONVECTION WITH SUBSIDENCE ALOFT...WITH POTENTIALLY LATE EVENING AND OVERNIGHT CONVECTION WITH WEAK IMPULSES ALOFT AND THE RIGHT ENTRANCE REGION OF THE JET. GREATER CHANCES FOR CONVECTION...POSSIBLY SEVERE...LOOKS TO BE MONDAY AFTERNOON INTO TUESDAY MORNING AS A MORE SIGNIFICANT SHORTWAVE PROPAGATES ACROSS THE REGION...WITH A POTENTIAL MCS APPARENT ON THE 12 UTC GFS/ECMWF/GEM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 251 PM CDT FRI JUL 5 2013 MODEL CONSENSUS PROVIDED ENOUGH CONFIDENCE TO TAKE A STAB AT MORE SPECIFIC TIMING FOR SHOWERS/THUNDERSTORMS THROUGH THE TAF PERIOD. EXPECTING HIGHEST COVERAGE OF STORMS AT KISN/KDIK THROUGH THE EVENING...WITH THE FOCUS THEN SHIFTING TO KMOT/KBIS OVERNIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION...RP KINNEY LONG TERM...AYD
Hazardous weather outlook, Jul 5, 2:40 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 240 PM CDT FRI JUL 5 2013 NDZ004-012-061945- BOTTINEAU-MCHENRY- 240 PM CDT FRI JUL 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE SOME SMALL HAIL...BUT NO SEVERE STORMS ARE EXPECTED. RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY. SOME STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH SATURDAY. NDZ001-002-009-010-017-018-031>033-040-041-043-044-061945- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 240 PM CDT FRI JUL 5 2013 /140 PM MDT FRI JUL 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND CONTINUE THROUGH THE OVERNIGHT HOURS. A FEW STORMS COULD BE SEVERE THROUGH THIS EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT PERIODS OF THUNDERSTORMS SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY. SOME STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. NDZ003-005-011-013-019>023-025-034>037-042-045>048-050-051-061945- RENVILLE-ROLETTE-WARD-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 240 PM CDT FRI JUL 5 2013 /140 PM MDT FRI JUL 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SCATTERED THUNDERSTORMS...ESPECIALLY AFTER MIDNIGHT. THE THREAT FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE POSSIBLE...MAINLY EAST OF THE MISSOURI RIVER AND SOUTH OF HIGHWAY 200. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH THUNDERSTORMS LIKELY MONDAY EVENING AND NIGHT. THE CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY. SOME STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING. RP KINNEY/AYD
In the hours before
Local storm report, Jul 5, 4:42 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST POWERS LAKE 48.56N 102.65W
07/05/2013 E65 MPH BURKE ND TRAINED SPOTTER
VERY HEAVY RAIN WAS ALSO REPORTED.
&&
NHEINERTLocal storm report, Jul 5, 4:44 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
444 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 4 W POWERS LAKE 48.56N 102.73W
07/05/2013 BURKE ND PUBLIC
CAMPER WAS BLOWN OVER 4 MILES WEST OF POWERS LAKE ON
HIGHWAY 50 NEAR MM 63.
&&
NHEINERTSpecial weather statement, Jul 5, 5:15 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 515 PM CDT FRI JUL 5 2013 NDZ009-010-052300- MOUNTRAIL-WILLIAMS- 515 PM CDT FRI JUL 5 2013 ...STRONG THUNDERSTORMS MOVING ACROSS EXTREME EASTERN WILLIAMS COUNTY INTO WESTERN CENTRAL MOUNTRAIL COUNTY... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF TIOGA...OR 34 MILES EAST OF WILLISTON...MOVING EAST AT 20 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. THE THUNDERSTORM WILL BE NEAR... ROSS AROUND 555 PM CDT. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TM
Local storm report, Jul 5, 5:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST 2 NW STANLEY 48.34N 102.42W
07/05/2013 E60 MPH MOUNTRAIL ND TRAINED SPOTTER
WINDS ESTIMATED 60 PLUS MPH
&&
TMLocal storm report, Jul 5, 6:00 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 3 E BELDEN 48.15N 102.29W
07/05/2013 E60 MPH MOUNTRAIL ND TRAINED SPOTTER
&&
TMLocal storm report, Jul 5, 6:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT FRI JUL 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND GST NEW TOWN 47.98N 102.49W
07/05/2013 E60 MPH MOUNTRAIL ND LAW ENFORCEMENT
60 MPH WINDS ESTIMATED WITH GUST FRONT.
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:41 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail | 49 min |
| Jul 5, 5:25 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 50 min |
| Jul 5, 5:29 PM CDT | Areal Flood Advisory | BIS | Burke, Mountrail | 6 hr |
| Jul 5, 6:08 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 37 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.